# SDR 96ZZZX2759

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6359M
- Make and model: Cessna 152
- Aircraft serial: 15284693
- Propeller: Mcauly 1A103TCM
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Cracked
- Location: Hub Area
- Part time: 4,994 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE C/W AD 95-21-01 AND SB 219, THE PROPELLER WAS FOUND CRACKED PAST THE ACCEPTABLE LIMITS.  THIS PROPELLER HAS NO HISTORY OF DAMAGE.  PROPELLER WAS REMOVED FROM SERVICE.
